# SDR ASAA0080210

- Difficulty date: March 24, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, TEH LEFT AFT LAVATORY TOP SURFACE OF THE FLOORBEAM WAS FOUND WITH AN ELONGATED HOLE AND CORRODED AROUND THE NUTPLATE.  REMOVED CORROSION AND REPAIRED PER EA 5310-01805.  (M)
